Effect Of Injectable Contraception On Menstruation?
ok, I’m a 22 year old married woman I want to ask I first used the 3 month KB on the 8th month of 2017 then the 10th, and I came on the 1st month of the 9th month, and even then, my menses were not as usual, just swollen and a bit thick and brown ,n it ends on the 30th of the 10th month, isn’t it very long, my husband and I decided to stop injecting birth control for 3 months and until now I am still menstruating with brown spots, sometimes mucus is mixed with blood, please explain. thx
Hi Nisa, thank you for the question. Injectable contraceptives are part of hormonal contraception. KB injections are divided into 2 types, namely 1 month injection KB and 3 months. KB injections work by affecting the hormones in your body so that there is no maturation and release of eggs (ovulation). In addition, KB injections also concentrate mucus from the vagina so that sperm does not easily enter.
Injectable contraceptives are the mainstay of many women because they are efficient and do not need to take medicine every day. However, injectable contraceptives often cause side effects on your menstrual cycle. In addition, injectable contraceptives often cause pain in the body, headaches, and disturbances in the menstrual cycle. Basically, almost all hormonal contraceptives such as injectable contraceptives will cause menstrual disorders. Disorders that arise are usually in the form of no menstruation or spots that occur continuously. After stopping the use of KB injections, the injected hormone will stay in your body. so that your menstrual cycle will remain disrupted for several months after stopping the use of KB injections. However, you can see the nearest doctor for further examination. Your doctor may prescribe hormonal medications to stabilize your hormones and restore your menstrual cycle.
May be useful,